Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A nonstandard representation of measurable spaces and $L_\infty$


Author: Peter A. Loeb
Journal: Bull. Amer. Math. Soc. 77 (1971), 540-544
MSC (1970): Primary 26A98, 28A60; Secondary 28A20, 28A25
MathSciNet review: 0276748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A98, 28A60, 28A20, 28A25

Retrieve articles in all journals with MSC (1970): 26A98, 28A60, 28A20, 28A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12745-3
PII: S 0002-9904(1971)12745-3